# SDR MYWA100014

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,287 hours, 23,661 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU WOULD NOT START ON GROUND.  LOW OIL PRESSURE LIGHT REMAINS ON.
